# SDR EHA2002F00007

- Difficulty date: July 7, 2002
- Submitted: October 8, 2002
- Operation: Air carrier
- Aircraft: N353EV
- Make and model: Snias AS350B2
- Aircraft serial: 2444
- Engine: Tmeca ARRIEL1D1
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Part number: 305731365
- Condition: Inoperative
- Location: Torque Meter
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TORQUE METER FOUND INOPERATIVE ON START UP.  REPLACED TORQUE METER.
